# SDR COEA2025080608805

- Difficulty date: May 6, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 39,302 hours, 42,584 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: S52376105202
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 262649 NR 800006 HEAVY CHECK  COE/MAJOR REPAIR: FWD CARGO DOOR AFT FRAME OUTER SKIN FLANGE IS CRACKED AT THE UPPER END. CORRECTIVE ACTION: REPAIR PER ATR72 SRM 523100-300-801-A01.
